Academic
Publications
Extended Lie Brackets for Nonlinear Time-Delay Systems

Extended Lie Brackets for Nonlinear Time-Delay Systems,10.1109/TAC.2011.2157405,IEEE Transactions on Automatic Control,Claudia Califano,Luis Alejandro

Extended Lie Brackets for Nonlinear Time-Delay Systems  
BibTex | RIS | RefWorks Download
In this note the Extended Lie bracket operator is introduced for the analysis and control of nonlinear time-delay systems (NLTDS). This tool is used to characterize the integrability conditions of a given submodule. The obtained results have two fundamental outcomes. First, they define the necessary and sufficient conditions under which a given set of nonlinear one-forms in the -dimensional delayed variables , with constant but unknown, are integrable, thus generalizing the well known fundamental Frobenius Theorem to delay systems. Secondly, they set the basis for the extension to this context of the geometric approach used for delay-free systems. The effectiveness of the results is shown by solving the problem of the equivalence of a NLTDS to an accessible Linear Time-Delay System (LTDS) by bicausal change of coordinates. Index Terms—Delay systems, geometric approach, linear equivalence, nonlinear continuous-time systems.
Journal: IEEE Transactions on Automatic Control - IEEE TRANS AUTOMAT CONTR , vol. 56, no. 9, pp. 2213-2218, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.